# SDR CA970812015

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 70680132
- Condition: Faulty
- Location: Nr2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) NR2 ENGINE FLAMED OUT AT FL390. QUICK REFERENCE HANDBOOK CHECK CARRIED OUT. RELIGHT SUCCESSFUL. AIRCRAFT DIVERTED TO A MAINTENANCE FACILITY. ENGINE INSPECTED AS PER BOEING FAULT ISOLATION MANUAL 73-21-00, PAGES 112 AND 128. PRECAUTIONARY REPLACEMENT OF THE FUEL PUMP WAS CARRIED OUT.
